# SDR ASAA2015051211714

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 51,994 hours, 23,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A7502
- Condition: Gouged
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ZEE TRACK AT ST 749 TO HAVE A .2500" PUNCTURE.  ACFT GROUNDED. REPAIRED RT TRANSITION PANEL IN AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-5 FROM STA 727-STA 767.
